# SDR FDEA202409051247

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 18,484 hours, 7,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: NA
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  115     33-50  0178     05SEP24 02:24 TPE  FACT  DURING SERVICE CHECK, FOUND EMERGENCY LIGHT DIDN'T  ILLUMANATE.   FACT 05SEP24 02:30   TPE  FIM: 33-51-00-815-802  AMM: 33-51-07-2-0  REF ABOVE REFERENCE PERFORMED T/S AND FOUND THE  BATTERY PACK OF THE POWER SUPPLY WAS MALFUNCTION.  REF ABOVE REFERENCE REPLACED  BATTERY PACK AND  OPERATIONAL TEST NORMAL. A/C OK FOR SERVICE
